MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · AANA journal · 2006

Isoproterenol-induced elevated bispectral indexes while undergoing radiofrequency ablation: a case report.

Matthews Robert

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The use of bispectral index (BIS) for monitoring neuronal function under general anesthesia has been expanding in practice. However, the meanings of the values are not always clear and have been shown to be altered by such drugs as ketamine, ephedrine, and physostigmine. Presented here is a case of increasing BIS in response to noradrenergic beta receptor stimulation via the administration of isoproterenol while under general anesthesia. The rise in BIS values appeared to have no correlation to the stimulation produced by the procedure. The patient reported no intraoperative recall despite BIS values in the high 70s. This case reinforces that BIS values require interpretation and can only be relevant to the circumstances of the individual case.

Для цитирования: Matthews Robert. Isoproterenol-induced elevated bispectral indexes while undergoing radiofrequency ablation: a case report.. AANA journal. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.